# SDR DALA1050810912

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,109 hours, 47,900 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Channel
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV TOOLING MARKS WAS FOUND ON WALL BETWEEN BUSHING AND BEARING BORES AT RT MLG SUPPORT FITTING.  REPAIRED SUPPORT FITTING IAW EO 09-093855-03AD REV B.
